Background: Opportunistic infection should be considered when seeing neurological complications in the setting of immunosuppression. Accumulating evidence that enteroviral meningoencephalitis can occur after rituximab administration exists but differentiating it from non-infectious conditions can be challenging. Methods: Case report Results: We describe a 4 year-old-boy with a history of pulmonary capillaritis, treated with immunosuppressive therapy -including steroids, rituximab, and azathioprine. He developed mutism and ataxia after 18 months on rituximab. MRI Brain/Spine revealed extensive T2/FLAIR hyperintensities in the deep subcortical white matter, temporal lobes, globus pallidi, thalami, brainstem, and cerebellum; and swelling of the dorsal cervical cord, showing primarily grey matter involvement. IgG levels had a decreasing trend over the course of Rituximab. CSF, and subsequent brain biopsy, were both positive for enterovirus RNA by RT-PCR. He was thought to have enterovirus encephalitis secondary to rituximab therapy, and was treated with IVIG and fluoxetine. Conclusions: One should consider chronic opportunistic CNS infections in children treated with immunosuppressive therapy, and to consider chronic enterovirus infection when B-cell suppression has occurred. As rituximab is being increasingly used in the pediatric population, and is generally thought to be safe, attention should be paid to any child with chronic neurological signs, particularly younger children who may be at higher risk for chronic enterovirus infection.